MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561241
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a090402 captures the reportable event of unable to deliver energy.
 
Event or Problem Description
It was reported to boston scientific corporation captivator ii-20mm round stiff snare was used during a colonoscopy procedure for polypectomy performed on (b)(6) 2025.Prior to the procedure, the snare would open and close properly but would not cauterize.The procedure was completed with a similar captivator ii-20mm round stiff.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22004698
Report Number3005099803-2025-02020
Device Sequence Number15270542
Product Code FDI
UDI-Device Identifier08714729855927
UDI-Public(01)08714729855927(17)270516(10)34050523
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561241
Device Catalogue Number6124
Device Lot Number0034050523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/12/2025
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown